# SDR DALA2014071404108

- Difficulty date: July 13, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 58,416 hours, 42,003 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THE L1 DOOR SLIDE CABLE PINS WERE MISSING THE SECURITY STRING.  MAINTENANCE R & R THE L1 SLIDE.
